Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 5, Issue: 23)
Article Information:

Two MacWilliams Identities of the Linear Code over Ring F2+vF2

Peng Hu and Wei Dai
Corresponding Author:  Wei Dai 

Key words:  Complete weight enumerator, linear codes, mac williams identities, symmetric weight enumerato, , ,
Vol. 5 , (23): 5435-5437
Submitted Accepted Published
November 24, 2012 January 17, 2013 May 28, 2013
Abstract:

This study defined the ring F2+vF2 as well as its complete weight enumerator and symmetric weight enumerator. By introducing a special variable t, we deduced two Macwilliams identities for the two weight enumerators of the linear code and the dual code over the ring F2+vF2
Abstract PDF HTML
  Cite this Reference:
Peng Hu and Wei Dai, 2013. Two MacWilliams Identities of the Linear Code over Ring F2+vF2.  Research Journal of Applied Sciences, Engineering and Technology, 5(23): 5435-5437.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved